# SDR SWAA2022032146772

- Difficulty date: September 18, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N3616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER ATTACH ANGLE CRACKED BS 663 LBL 9 WL 165 / REMOVED CRACK DAMAGED SECTION OF THE L/H UPPER ATTACH ANGLE STA 663 LBL 9 WL 165 AND INSTALLED REPAIR PARTS IAW SWA EA REPAIR-57EA-07248 REV.1 AND ER 19-04852 REV. IR
